# SDR SWIA2021081060173

- Difficulty date: June 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-364 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER 20R INTERCOSTAL HAS CORROSION BETWEEN FS 349 AND FS 364     (C-CHECK RO 8/6/2021)    REMOVED AND REPLACED  INTERCOSTAL @ STGR20R 20R FS 349 AND FS 364  P/N SH670-31994-1. REF: CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, AND DRAWING SH670-31950 REV Y. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
